# SDR SWIA201541073

- Difficulty date: April 1, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM CRACKED AND CORRODED.  R & R REF REO,  PERFORMED NDT OF THE FS 280 BEAM WEB AND FLANGES LBL 11.128 - RBL 11.128, REF REO, NO DEFECTS NOTED, SEE ATTACHED NDT REPORT.  COMPLIED WITH PERMANENT REPAIR BY INCORPORATION OF SB .
